Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having loss of appetite and stomach pain. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Posted Mon, 4 Jun 2012 in Abdominal Pain
Answered by Dr. Yogesh D 52 minutes later

Thank you for posting your query.

I understand your concern.

From the limited information from your query, I presume that you are suffering from loss of appetite and pain in the abdomen from some time now.

The reasons for this could be.

1. Gastritis,
2. Pancreatitis,
3. Stress.
4. Cholelithiasis.

If you could get back to me with details regarding your condition, I will be in a better position to help you better.

Hence I request you to kindly revert back with answers to the following questions.

1. Since how long have you been having these problems?
2. Where exactly do you have the pain? In relation to your umbilicus is it above it, below it or to any of the side?
3. Is the pain just below the rib cage?
4. What happens when you eat? does the pain increase or decrease?
5. How many times do you eat in a day?
6. What are your food habits?
7. How severe is the pain?

Please do write back with the answers so that I can help you better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor